# SDR AALA20140423003

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 11,830 hours, 4,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 2 DOOR EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
